# SDR SIMA200625505

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 15,449 hours, 15,273 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - LEFT OMEGA BEAM AT FRAME 25 WAS FOUND TO BE CORRODED BEYOND LIMITS.  PERFORMED A CUTOUT TO REMOVE THE DAMAGE, FABRICATED A DOUBLER AND FILLER.  REPAIR DONE IAW EMB, SRM EMB-145/1142 REV 34), SRM CHAPTER 53-00-10.  RETURNED AIRCRAFT TO SERVICE.  (M)
